MAUDE Adverse Event Report: ICU Medical, Inc. CADD-Solis VIP Ambulatory Infusion Pump; Pump, Infusion

ICU Medical, Inc. CADD-Solis VIP Ambulatory Infusion Pump; Pump, Infusion
Model Number 2120
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cassette sensor indicated that the cassette was not attached properly.The event occurred during routine preventive maintenance.During investigation of the returned cadd pump, the error "cassette not attached properly" was identified in the event log.This high-priority error was confirmed during preventive maintenance.However, if the issue were to recur during an infusion, it could result in an interruption of therapy.There was no patient involvement associated with this event, and no patient harm was reported.
 
Additional Manufacturer Narrative
The suspected device was returned for evaluation.There was no 12-month service history during the review.Event log reviewed and cassette not attached properly error was observed in event logs history.Visual inspection had been carried out, and no anomalies were observed related to the complaint.Functional tests were performed, and complainant allegation could be confirmed and replicated.Replaced downstream occlusion (dso) sensor.The probable cause of the reported issue is unresponsive dso sensor.The device passed all functional testing after repair.

Brand Name
CADD-Solis VIP Ambulatory Infusion Pump
Common Device Name
Pump, Infusion
Manufacturer (Section D)
ICU Medical, Inc.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50923420
Report Number3012307300-2026-09012
Device Sequence Number5345105
Product Code FRN
UDI-Device Identifier15019517150292
UDI-Public(01)15019517150292(11)210618
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2120
Device Catalogue Number21-2127-0105-01
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown